# SDR AALA20170118006

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 7,919 hours, 2,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 775735
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY POWER SUPPLY UNIT 13WL AFT LEFT FAILED TEST. REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38. OPERATIONAL CHECK GOOD.
